# SDR AALA20140601004

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 60,337 hours, 9,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT IN CEILING ABOVE SEAT 23C INOPERATIVE.  REPLACED POWER SUPPLY M737.  OPERATIONS CHECKED NORMAL.
